# SDR IPXA2018040528220

- Difficulty date: April 4, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 27,770 hours, 18,563 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

FAINT OIL BURNING OR PNUMATIC BURNING ODOR  EMERGED ENROUTE, CONDITION BECAME WORSE DURING DESCENT.  NO SMOKE PRESENT IN COCKPIT.  PERFORMED AIR CONDITIONING CONTAMINATION TASK SUGGEST ODOR POS ORIGINATING FROM OVER FILLED ENGINE OIL SYSTEM 23QTS IAW FIM 21-00-01, PGBK 301, STEP 1C, 1, B.  PERFORMED ODOR REMOVAL IAW AMM 21-00-01-002-001, SUB TASK 862-016.  NO ODOR NOTED.
